# SDR FDEA200909223348

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 48,855 hours, 20,232 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 3B413A
- Part serial: 986
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT ELECTRICAL SYSTEM STARTED TO "FADE" IN AND OUT.  SEEMED TO BE THE LT SIDE ELECTRICAL,  AUTOPILOTS AND AUTO THROTTLES BECAME INTERMITTENT.  WHEN A/P WOULD BE WORKING IT HAD A PRONOUNCED BUMP  IN PITCH LIKE AIR IN HYD SYS.  CAPT'S FMC TIMED OUT AND WOULD NOT RECOVER.  EICAS'S WENT BLACK.  GOT AUTO PILOT DISCONNECT WARNING WITH A/P DISCONNECTED AND HAND FLYING. REMOVED AND REPLACED LT GCU, OPS CHECKED IAW MM 24-22-02-4. OPS CHECK GOOD.  RAN LT ENG IAW JRH CHAPTERS 5 AND 6 WITH ENGINE RUNNING, ISOLATED SHIPS POWER TO LT GENERATOR, FREQS AND VOLTS WITHIN LIMITS IAW MM 24-00-00-0.
